Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you takemore than 8 softgels in
24 hours, which is the maximum daily amount for this product with other drugs containing acetaminophen 3 or
more alcoholic drinks daily while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening blisters
rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache,
rash, nausea or vomiting, consult a doctor promptly.
Do not use with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure
whether a drug contains acetaminophen, ask a doctor or pharmacist if you are now taking a prescription monoamine
oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or
for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or
pharmacist before taking this product.
Stop use and ask a doctor if
you get nervous, dizzy or sleepless symptoms get worse or last more than 5 days (children) or 7 days (adults) fever
gets worse or lasts more than 3 days redness or swelling is present new symptoms occur cough comes back or
occurs with rash or headache that lasts. These could be signs of a serious condition.
------------------------------------------------------
AP SAFE® Daytime High Blood Pressure *Compare to the active ingredients
Cold/Flu Relief In Vicks® Dayquil
High Blood Pressure Cold &Flu®
Acetaminophen
Dextromethorphan HBr
High Blood Pressure
Cold/Flu Relief
24 Softgels
Manufactured by AptaPharma Inc.,
1533 Union Ave., Pennsauken, NJ 08110
This product is not manufactured or distributed by Procter & Gamble, owner of the registered
trademark Vicks®Dayquil™ High Blood Pressure Cold & Flu Liquicap™
TAMPER EVIDENT:DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN,
BROKEN OR SHOWS ANY SIGNS OF TAMPERING
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.

Res
| DAYTIME HIGH BLOOD PRESSURE COLD AND FLU RELIEF LIQUID FILLED SOFTGELS
acetaminophen,dextromethrophan hbr capsule, liquid filled |
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
| Labeler - AptaPharma Inc. (790523323) |
| Registrant - AptaPharma Inc. (790523323) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| AptaPharma Inc. | 790523323 | manufacture(76281-609) | |